# SDR DALA20190221082

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 50,294 hours, 34,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN IS INOPERATIVE AT LOCATIONS:102. MAINTENANCE FOUND THE AFT LIGHT AND ESCAPE SECTION EMERGENCY LIGHT POWER PACK TO BE INOPERATIVE. THE POWER SUPPLY WAS REPLACED IAW B717 AMM 33-51. OPERATIONAL CHECK WAS NORMAL. THE AIRCRAFT HAS RETURNED TO SERVICE. REPLACEMENT OF THE BATTERY FOR SAID POWER SUPPLY WAS IAW B717 AMM 33-51. (LP #0952024)
